# SDR MALA954695

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC733B
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 230790001
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING A TRAINING FLIGHT IN FAR, THE LEFT ESSENTIAL BUS AND LEFT GENERATOR FAILED.  THE AIRCRAFT RETUREND TO FAR WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED THE LEFT STARTER GENERATOR AND A P/N ANL 325 CURRENT LIMITER.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
